Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15239
Registro completo de metadados
Campo DCValorIdioma
dc.creatorSilva, Elves Alves de Barros e-
dc.creatorSilva, Maxwell Lizete da-
dc.date.accessioned2018-06-13T15:49:26Z-
dc.date.available2018-06-13T15:49:26Z-
dc.date.issued2013-
dc.identifier.citationSILVA, Elves A. B.; SILVA, Maxwell L. Continuous dependence of solutions for indefinite semilinear elliptic problems. Electronic Journal of Differential Equations, San Marcos, v. 2013, n. 239, p. 1-17, 2013.pt_BR
dc.identifier.issn1072-6691-
dc.identifier.urihttp://repositorio.bc.ufg.br/handle/ri/15239-
dc.description.abstractWe consider the superlinear elliptic problem −∆u + m(x)u = a(x)u p in a bounded smooth domain under Neumann boundary conditions, where m ∈ L σ (Ω), σ ≥ N/2 and a ∈ C(Ω) is a sign changing function. Assuming that the associated first eigenvalue of the operator −∆ + m is zero, we use constrained minimization methods to study the existence of a positive solution when m b is a suitable perturbation of m.pt_BR
dc.language.isoengpt_BR
dc.rightsAcesso Abertopt_BR
dc.titleContinuous dependence of solutions for indefinite semilinear elliptic problemspt_BR
dc.typeArtigopt_BR
dc.publisher.countryEstados unidospt_BR
dc.publisher.departmentInstituto de Matemática e Estatística - IME (RG)pt_BR
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Elves Alves de Barros e Silva - 2013.pdf305,06 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons